| Catalog Number |
10011865 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris extension set was leaking.The following information was received by the initial reporter with the following verbatim it was reported by customer that dilaudid line found leaking at filter connection.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: 1 sample was received and tested by our quality team with the customer's complaint of leakage.The set was primed and infused at 5ml/hr for 2 hours and no leakage was noticed.The set performed as intended and no leakage was realized even after a leak was attempted to be forced.The complaint could not be verified and the root cause of this issue is unknown.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
Event or Problem Description
Sample.